# SDR NSVA2008013

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE SHUTDOWN IN BKW, EMERGENCY LIGHT CAME ON AND CREW NOTICED THE FIRST 2 FLOOR PROX LIGHTS WERE OUT ALONG WITH ONE EMERGENCY EXIT LIGHT.  REPLACED POWER SUPPLY.
